MathSciNet Relay Station
MathSciNet bibliographic data
MR1084462 35K57 (35B40 49L25)
Barles, G.; Evans, L. C.; Souganidis, P. E. Wavefront propagation for reaction-diffusion systems of PDE. Duke Math. J. 61 (1990), no. 3, 835–858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement